Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

64 Publications


2018 | Journal Article | IST-REx-ID: 5971   OA
Erdös, László, and Peter Mühlbacher. “Bounds on the Norm of Wigner-Type Random Matrices.” Random Matrices: Theory and Applications, 1950009, World Scientific Publishing, 2018, doi:10.1142/s2010326319500096.
View | DOI | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183   OA
Alt, Johannes, et al. “The Dyson Equation with Linear Self-Energy: Spectral Bands, Edges and  Cusps.” ArXiv:1804.07752.
View | Files available | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6184   OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” ArXiv:1804.07744.
View | Files available | Download (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1337   OA
Ajanki, Oskari H., et al. “Universality for General Wigner-Type Matrices.” Probability Theory and Related Fields, vol. 169, no. 3–4, Springer, 2017, pp. 667–727, doi:10.1007/s00440-016-0740-2.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1010
Alt, Johannes, et al. “Local Law for Random Gram Matrices.” Electronic Journal of Probability, vol. 22, Institute of Mathematical Statistics, 2017, p. 25, doi:10.1214/17-EJP42.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1023   OA
Nemish, Yuriy. “Local Law for the Product of Independent Non-Hermitian Random Matrices with Independent Entries.” Electronic Journal of Probability, vol. 22, 22, Institute of Mathematical Statistics, 2017, doi:10.1214/17-EJP38.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1528   OA
Bao, Zhigang, and László Erdös. “Delocalization for a Class of Random Block Band Matrices.” Probability Theory and Related Fields, vol. 167, no. 3–4, Springer, 2017, pp. 673–776, doi:10.1007/s00440-015-0692-y.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 447   OA
Ferrari, Patrik, and Peter Nejjar. “Fluctuations of the Competition Interface in Presence of Shocks.” Revista Latino-Americana de Probabilidade e Estatística, vol. 9, ALEA Network, 2017, pp. 299–325.
View | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 550   OA
Alt, Johannes. “Singularities of the Density of States of Random Gram Matrices.” Electronic Communications in Probability, vol. 22, Institute of Mathematical Statistics, 2017, p. 63, doi:10.1214/17-ECP97.
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
Erdös, László, and Horng Yau. A Dynamical Approach to Random Matrix Theory. Vol. 28, American Mathematical Society, 2017.
View
 

2017 | Journal Article | IST-REx-ID: 721   OA
Ajanki, Oskari H., et al. “Singularities of Solutions to Quadratic Vector Equations on the Complex Upper Half Plane.” Communications on Pure and Applied Mathematics, vol. 70, no. 9, Wiley-Blackwell, 2017, pp. 1672–705, doi:10.1002/cpa.21639.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 733   OA
Bao, Zhigang, et al. “Convergence Rate for Spectral Distribution of Addition of Random Matrices.” Advances in Mathematics, vol. 319, Academic Press, 2017, pp. 251–91, doi:10.1016/j.aim.2017.08.028.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1207   OA
Bao, Zhigang, et al. “Local Law of Addition of Random Matrices on Optimal Scale.” Communications in Mathematical Physics, vol. 349, no. 3, Springer, 2017, pp. 947–90, doi:10.1007/s00220-016-2805-6.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1144
Erdös, László, and Dominik J. Schröder. “Fluctuations of Functions of Wigner Matrices.” Electronic Communications in Probability, vol. 21, Institute of Mathematical Statistics, 2017, p. 86, doi:10.1214/16-ECP38.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 615   OA
Erdös, László, and Kevin Schnelli. “Universality for Random Matrix Flows with Time Dependent Density.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 4, Institute of Mathematical Statistics, 2017, pp. 1606–56, doi:10.1214/16-AIHP765.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 483   OA
Bourgade, Paul, et al. “Universality for a Class of Random Band Matrices.” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3, International Press, 2017, pp. 739–800, doi:10.4310/ATMP.2017.v21.n3.a5.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1434   OA
Bao, Zhigang, et al. “Local Stability of the Free Additive Convolution.” Journal of Functional Analysis, vol. 271, no. 3, Academic Press, 2016, pp. 672–719, doi:10.1016/j.jfa.2016.04.006.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1489   OA
Ajanki, Oskari H., et al. “Local Spectral Statistics of Gaussian Matrices with Correlated Entries.” Journal of Statistical Physics, vol. 163, no. 2, Springer, 2016, pp. 280–302, doi:10.1007/s10955-016-1479-y.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1219   OA
Lee, Jioon, et al. “Bulk Universality for Deformed Wigner Matrices.” Annals of Probability, vol. 44, no. 3, Institute of Mathematical Statistics, 2016, pp. 2349–425, doi:10.1214/15-AOP1023.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1257   OA
Sadel, Christian, and Bálint Virág. “A Central Limit Theorem for Products of Random Matrices and GOE Statistics for the Anderson Model on Long Boxes.” Communications in Mathematical Physics, vol. 343, no. 3, Springer, 2016, pp. 881–919, doi:10.1007/s00220-016-2600-4.
View | Files available | DOI
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed